# SDR FDEA201204231536

- Difficulty date: April 23, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,785 hours, 19,210 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 102521
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT,  FOUND RIGHT EMERGENCY EXIT LIGHTS WILL NOT TEST.  CHANGED BATTERY PACK.  R & R THE RT EMERGENCY EXIT POWER SUPPLY IAW MM 33-51-07-2.  OPS CHECKED GOOD IAW 33-51-07-2.
